Loading...
Loading...

Go to the content (press return)

Matricial realizations of the solutions of the Carlson problem

Author
Compta, Albert; Ferrer, J.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2002-09
Volume
353
First page
197
Last page
206
DOI
https://doi.org/10.1016/S0024-3795(02)00306-3 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0024379502003063 Open in new window
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants